Agenda. Broadcast ‘Innovation Workshop’, 17 May

www.amydv.gr

Agenda. Broadcast ‘Innovation Workshop’, 17 May

Uncategorized 0

[:el]

Innovation-workshop-agenda-banner

Agenda, 17/5/2016

Πού?      Αίθουσα Νίκος Εγγονόπουλος, Πάρκο Μικης Θεοδωράκης, Βριλήσσια
Πότε?     17 Μαϊου 2016

Αν δεν έχετε λάβει προσωπική πρόσκληση παρακαλω΄επικοινωνήστε με την Κατερίνα Καφτανη στην AmyDV, DVSales@amy.gr
.
10:00     Προσέλευση Coffee and breakfast snacks
10:30     Welcome

Υποδομές / Infrastructure

10:35     SDI over IP / How does it work?                                                               45 mins
o                   IP signal flow (multicast)
o                   SDN concept and deployment in SDNO
o                   Sync and timing using PTP
o                   Clean switching in an IP system
o                   Deterministic switching in an IP system
 
11:15     Coffee break
11:20     IP Transition – Pure IP and Hybrid IP/SDI Scenarios                            45 mins
o                   The business case for COTS and IP
o                   Transition Scenarios
o                   SDN Concept
o                   Magellan SDNO as hybrid controller
o                   Other Imagine IP products (overview)
 
12:05     Coffee break
12:10     UHD – Underlying Technology and Products                                         45 mins
o                   UHD Formats (QHD, 2SI, 12G SDI, TICO, SIPL)
o                   HD-UHD hybrid architectures
o                   all SDI
o                   all IP
o                   hybrid SDI-IP
o                   Imagine UHD Products
o                   Case Studies
 
13:00     Snack / Lunch
 

PLAYOUT

13:30     Integrated Playout and Discrete Playout Products                              45 mins
o                   Graphics and Branding product line-up
o                   Servers and Storage product line-up
o                   Integrated Playout line-up
o                   MAM & Workflows
 
14:15     Coffee break
14:20     Software Defined Workflows                                                                      40 mins
o                   Principals of Virtualization and Underlying Technology
o                   Business Case for Virtualization in Broadcast
o                   COTS IT in broadcast
o                   Zenium and Zenium based products
o                   Case Study
 
15:00     Break
15:15     Master Control & Virtual Master Control                                                45 mins
o                   Typical Playout Workflow with Live Components
o                   Virtualized MC Workflow using Versio
o                   SW and HW Control Panels
o                   MC using a Versio Appliance
o                   Case Study for Virtualized Playout
 
16:00     Refreshments[:en]

Innovation-workshop-agenda-banner

Agenda, 17/5/2016

Where?      Αίθουσα Νίκος Εγγονόπουλος, Πάρκο Μικης Θεοδωράκης, Βριλήσσια
When?     17 Μαϊου 2016

For your attendance please contact Mrs Katerina Kaftani at AmyDV, DVSales@amy.gr
 
10:00     Προσέλευση Coffee and breakfast snacks
10:30     Welcome

Υποδομές / Infrastructure

10:35     SDI over IP / How does it work?                                                               45 mins
o                   IP signal flow (multicast)
o                   SDN concept and deployment in SDNO
o                   Sync and timing using PTP
o                   Clean switching in an IP system
o                   Deterministic switching in an IP system
11:15     Coffee break
11:20     IP Transition – Pure IP and Hybrid IP/SDI Scenarios                            45 mins
o                   The business case for COTS and IP
o                   Transition Scenarios
o                   SDN Concept
o                   Magellan SDNO as hybrid controller
o                   Other Imagine IP products (overview)
12:05     Coffee break
12:10     UHD – Underlying Technology and Products                                         45 mins
o                   UHD Formats (QHD, 2SI, 12G SDI, TICO, SIPL)
o                   HD-UHD hybrid architectures
o                   all SDI
o                   all IP
o                   hybrid SDI-IP
o                   Imagine UHD Products
o                   Case Studies
13:00     Snack / Lunch

PLAYOUT

13:30     Integrated Playout and Discrete Playout Products                              45 mins
o                   Graphics and Branding product line-up
o                   Servers and Storage product line-up
o                   Integrated Playout line-up
o                   MAM & Workflows
14:15     Coffee break
14:20     Software Defined Workflows                                                                      40 mins
o                   Principals of Virtualization and Underlying Technology
o                   Business Case for Virtualization in Broadcast
o                   COTS IT in broadcast
o                   Zenium and Zenium based products
o                   Case Study
15:00     Break
15:15     Master Control & Virtual Master Control                                                45 mins
o                   Typical Playout Workflow with Live Components
o                   Virtualized MC Workflow using Versio
o                   SW and HW Control Panels
o                   MC using a Versio Appliance
o                   Case Study for Virtualized Playout
16:00     Refreshments[:]

Secured By miniOrange